# SDR HEEA0012813

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 222342420101
- Condition: Pitted
- Location: M/R Grbox
- Component: 209040173103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING PITTED. REPLACED WITH SERVICEABLE BEARING.
